# SDR FDEA201304090752

- Difficulty date: April 9, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 42,336 hours, 22,809 cycles
- Engine: Pwa PW4158
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: A2714201200000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LOST ALL GREEN HYD FLUID.  GAUGES  INDICATED ZERO QTY ON OVERHEAD PANEL AND ECAM.   COMPLETED QRH AIR TURN BACK, TROUBLESHOOTING FOUND THE RT AILERON ACTUATOR PRESSURE HOSE RUPTURED.  R & R THE HOSE . PERFORMED LEAK CHECK, NO LEAKS FOUND, SERVICED HYD GREEN SYS.
